# SDR SWIA201334504

- Difficulty date: August 19, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 25,753 hours, 21,996 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD CAP ON LT INBD FLAP VANE IS DAMAGED.  C-CHECK REPLACED LT OTBD FLAP VANE CAP PN 601R14303-43S IAW SRM.
